# SDR DALA2015102606484

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 62,492 hours, 45,039 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL TOP, RT UPPER BANANA FAIRING UPPER EDGE HAS A 15 INCH LONG CRACK ABOVE AFT ATTACH POINT.   REPAIRED IAW ER/A 464895-14MA REV F.
